# SDR W8PA970595

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPACER AT ASD DRAIN PAN AFT AND UNDER MOPSILL BS 988, RBL 47, WL 207.  ORIGINAL THICKNESS 0.125 INCH.  REMOVED AND REPLACED SPACER AT ASD PER SRM'S 51-30-01, 51-40-02, AND MM 51-21-21.  (X)
